You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Banach Center Publications
1988/20/1
Permanence of local properties under hyperplane sections
Download
PDF
- Permanence of local properties under hyperplane sections
Article
Original scientific text
Title
Permanence of local properties under hyperplane sections
Authors
Mirella Manaresi
1
Affiliations
Department of Mathematics, University of Bologna, Bologna, Italy
Banach Center Publications
1988/20/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
291-297
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics